# SDR ASOA2016011114432

- Difficulty date: January 11, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: 574-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS FOUND ON AFT AMM ABOVE OF AIR CONDITIONING ACCESS PANEL.  EVALUATED DISCREPANT DENTS AND FOUND DENTS WITH GOUGES.  REMOVED DAMAGE AT NUMEROUS AREAS BETWEEN BS 574 - 605 BETWEEN STR 24R-20R AFT AND ABOVE AIR CONDITIONING ACCESS PANEL REF: SRM 51-12-00 AND SRM 53-61-31. EVALUATED BLENDS AT DISCREPANT LOCATION AND FOUND OUT OF ALLOWABLE DAMAGE LIMITS OF SRM 53-61-31 AND SRM 53-00-31, FIG 103.  RECEIVED AND COMPLIED WITH REO 601R-53-61-5638.
